Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Isometric minimal immersions of $S^3 \left( a \right)$ in $S^N \left( 1 \right)$


Author: Edmilson Pontes
Journal: Bull. Amer. Math. Soc. 80 (1974), 1239-1242
MSC (1970): Primary 53A10, 53C40
MathSciNet review: 0348675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shiing Shen Chern, Brief survey of minimal submanifolds, Differentialgeometrie im Grossen (Tagung, Math. Forschungsinst., Oberwolfach, 1969) Bibliographisches Inst., Mannheim, 1971, pp. 43–60. Ber. Math. Forschungsinst. Oberwolfach, Heft 4. MR 0358634 (50 #11094a)
  • 2. M. P. do Carmo, Brief survey of minimal submanifolds. II, Mathematischen Forschungsinstitut, Oberwolf ach, Band 4, 1971.
  • 3. Manfredo P. do Carmo and Nolan R. Wallach, Minimal immersions of spheres into spheres, Ann. of Math. (2) 93 (1971), 43–62. MR 0278318 (43 #4048)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 53C40

Retrieve articles in all journals with MSC (1970): 53A10, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13696-7
PII: S 0002-9904(1974)13696-7